MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-800-00
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the physician found that the energy of the machine was low.The procedure was completed with this device without patient complications.
 
Event or Problem Description
It was reported that during the procedure, the physician found that the energy of the machine was low.The procedure was completed with this device without patient complications.Further information received from the facility indicated that the physician was aware of the low energy as the console displayed the message on the console screen.
 
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.However, the console was serviced onsite by a field service engineer (fse).The machine was tested and found that the energy of one laser cavity was low.The 1st, 3rd and 4th laser cavities were found not to be the original laser console cavities.According to the device instructions for use, the ifu states the following: the laser is intended for use only with lumenis-qualified delivery systems.The manufacturer has reviewed all information and determined this event no longer meets the reporting criteria for the device in question.
 
Event or Problem Description
 
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.However, the console was serviced onsite by a field service engineer (fse).The machine was tested and found that the energy of one laser cavity was low.The 1sr, 3rd and 4th laser cavities were found not to be the original laser console cavities.According to the device instructions for use, the ifu states the following: the laser is intended for use only with lumenis-qualified delivery systems.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam
IS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21127216
Report Number2124215-2024-83086
Device Sequence Number17848730
Product Code GEX
UDI-Device Identifier07290109140582
UDI-Public07290109140582
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-800-00
Device Catalogue Number0638-800-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer01/14/2025
01/12/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date02/06/2025
02/07/2025
Date Device Manufactured09/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown